# SDR FDEA200910153583

- Difficulty date: October 15, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STR STA 330, BL0 TO RBL25 HAS AREAS OF CORROSION AROUND NUT PLATES. (OUT OF LIMITS)  REMOVED FLOOR SUPPORT IAW SRM 51-40-02.  FABRICATED ON MAE TRAV  NR T9/808384.  INSTALLED NEW FLOOR SUPPORT AND T-CHORD STA 330, RBL 4-25, IAW SRM 51-40-02.  CATEGORY "A". MAJOR REPAIR.
